Local behavior of the solutions of ordinary differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1393-1397
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a5,
author = {L. B. Klebanov},
title = {Local behavior of the solutions of ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1393--1397},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a5/}
}
L. B. Klebanov. Local behavior of the solutions of ordinary differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1393-1397. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a5/